MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) QUADRA ALLURE MP CRT-P; Pulse generator, pacemaker, implantable, with cardiac resynchronization (CRT-P)

ABBOTT MEDICAL (CRM-SYLMAR) QUADRA ALLURE MP CRT-P; Pulse generator, pacemaker, implantable, with cardiac resynchronization (CRT-P)
Model Number PM3562
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332); No Pacing (3268)
Health Effect - Clinical Codes Arrhythmia (1721); Dizziness (2194)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient presented with a near syncopal episode.Interrogation noted a sustained arrythmia, loss of pacing on the pacemaker, as well as failure to interrogate and premature battery depletion.The device4 was explanted and replaced on (b)(6) 2026.No adverse patient consequences were reported.

Brand Name
QUADRA ALLURE MP CRT-P
Common Device Name
Pulse generator, pacemaker, implantable, with cardiac resynchronization (CRT-P)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25792071
Report Number2017865-2026-14636
Device Sequence Number14916074
Product Code NKE
UDI-Device Identifier05414734510097
UDI-Public(01)05414734510097(10)A000092533(17)210731
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberPM3562
Device Lot NumberA000092533
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Initial Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUARTETLEADS; TENDRIL STS; TENDRIL STS
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age85 YR
Patient SexFemale
Patient Weight60 KG